# SDR SWIA200413669

- Difficulty date: August 5, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Aircraft time: 18,433 hours, 27,103 cycles
- Engine: Pwa PW118B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D36604001
- Part serial: 312
- Condition: Discharged
- Location: Emergency Light
- Part time: 1,567 hours, 2,185 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT ROW LIGHTS ROW 9 WILL NOT ILLUMINATE.  REPLACED AFT ELBP BATTERY PACK WITH A SERVICEABLE UNIT.  OPERATIONAL CHECK GOOD.
